Uniqueness theorem on weak solutions to the Keller–Segel system of degenerate and singular types

Tatsuki Kawakami, Yoshie Sugiyama

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

The uniqueness of weak solutions to the Keller–Segel systems of degenerate and singular types is proven in the class of Hölder continuous functions. Hölder continuity is expected to be an optimal regularity for weak solutions of the degenerate Keller–Segel systems under consideration. Our proof is based on the vanishing viscosity duality method.

Original languageEnglish
Pages (from-to)4683-4716
Number of pages34
JournalJournal of Differential Equations
Volume260
Issue number5
DOIs
Publication statusPublished - Mar 5 2016

Fingerprint

Uniqueness Theorem
Weak Solution
Duality Method
Viscosity
Viscosity Method
Vanishing Viscosity
Continuous Function
Uniqueness
Regularity
Class

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

Uniqueness theorem on weak solutions to the Keller–Segel system of degenerate and singular types. / Kawakami, Tatsuki; Sugiyama, Yoshie.

In: Journal of Differential Equations, Vol. 260, No. 5, 05.03.2016, p. 4683-4716.

Research output: Contribution to journalArticle

@article{89f2d267a56f4f7f8a05d624a9921827,
title = "Uniqueness theorem on weak solutions to the Keller–Segel system of degenerate and singular types",
abstract = "The uniqueness of weak solutions to the Keller–Segel systems of degenerate and singular types is proven in the class of H{\"o}lder continuous functions. H{\"o}lder continuity is expected to be an optimal regularity for weak solutions of the degenerate Keller–Segel systems under consideration. Our proof is based on the vanishing viscosity duality method.",
author = "Tatsuki Kawakami and Yoshie Sugiyama",
year = "2016",
month = "3",
day = "5",
doi = "10.1016/j.jde.2015.11.021",
language = "English",
volume = "260",
pages = "4683--4716",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "5",

}

TY - JOUR

T1 - Uniqueness theorem on weak solutions to the Keller–Segel system of degenerate and singular types

AU - Kawakami, Tatsuki

AU - Sugiyama, Yoshie

PY - 2016/3/5

Y1 - 2016/3/5

N2 - The uniqueness of weak solutions to the Keller–Segel systems of degenerate and singular types is proven in the class of Hölder continuous functions. Hölder continuity is expected to be an optimal regularity for weak solutions of the degenerate Keller–Segel systems under consideration. Our proof is based on the vanishing viscosity duality method.

AB - The uniqueness of weak solutions to the Keller–Segel systems of degenerate and singular types is proven in the class of Hölder continuous functions. Hölder continuity is expected to be an optimal regularity for weak solutions of the degenerate Keller–Segel systems under consideration. Our proof is based on the vanishing viscosity duality method.

UR - http://www.scopus.com/inward/record.url?scp=84949493600&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84949493600&partnerID=8YFLogxK

U2 - 10.1016/j.jde.2015.11.021

DO - 10.1016/j.jde.2015.11.021

M3 - Article

AN - SCOPUS:84949493600

VL - 260

SP - 4683

EP - 4716

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 5

ER -